Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 6 found articles
 
 
  Rectangular Lattices and Orthogonal Group Divisible Designs
 
 
Title: Rectangular Lattices and Orthogonal Group Divisible Designs
Author: Roy, Purnendu Mohon
Appeared in: Calcutta Statistical Association bulletin
Paging: Volume 5 (1954) nr. 2 pages 87-98
Year: 1954-03
Contents:
Publisher: SAGE Publications, Sage India: New Delhi, India
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 6 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands